# SDR AALA201607059014

- Difficulty date: June 23, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 57,326 hours, 24,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOORBEAM BETWEEN FRAME 64 AND FRAME 66 AT +Y765.  REPLACED BEAM IAW SRM 51-23-12, 51-72-11.
